J D S Jones
J D S Jones
Professor of Mathematics, University of Warwick
Verified email at warwick.ac.uk
Title
Cited by
Cited by
Year
Operads, homotopy algebra and iterated integrals for double loop spaces
E Getzler, JDS Jones
arXiv preprint hep-th/9403055, 1994
5501994
Cyclic homology and equivariant homology
JDS Jones
Inventiones mathematicae 87 (2), 403-423, 1987
3171987
A homotopy theoretic realization of string topology
RL Cohen, JDS Jones
Mathematische Annalen 324 (4), 773-798, 2002
2802002
Topological aspects of Yang-Mills theory
MF Atiyah, JDS Jones
Communications in Mathematical Physics 61 (2), 97-118, 1978
2801978
A∞-algebras and the cyclic bar complex
E Getzler, JDS Jones
Illinois J. Math 34 (2), 256-283, 1990
2521990
Floer’s infinite dimensional Morse theory and homotopy theory
RL Cohen, JDS Jones, GB Segal
The Floer memorial volume, 297-325, 1995
1521995
Differential forms on loop spaces and the cyclic bar complex
E Getzler, JDS Jones, S Petrack
Topology 30 (3), 339-371, 1991
1361991
The loop homology algebra of spheres and projective spaces
RL Cohen, JDS Jones, J Yan
Categorical decomposition techniques in algebraic topology, 77-92, 2003
125*2003
The cyclic homology of crossed product algebras
E Getzler, JDS Jones
J. reine angew. Math 445, 161-174, 1993
931993
Relations amongst Toda brackets and the Kervaire invariant in dimension 62
MG Barratt, JDS Jones, ME Mahowald
Journal of the London Mathematical Society 2 (3), 533-550, 1984
881984
Some algebraic properties of cyclic homology groups
CE Hood, JDS Jones
K-theory 1 (4), 361-384, 1987
801987
Lp-Chen forms on loop spaces
JDS Jones, R Léandre
Stochastic analysis (Durham, 1990) 167, 103-162, 1991
70*1991
Morse theory and classifying spaces
RL Cohen, JDS Jones, GB Segal
561995
Bivariant cyclic theory
JDS Jones, C Kassel
K-theory 3 (4), 339-365, 1989
551989
The Kervaire invariant problem
MG Barratt, JDS Jones, ME Mahowald
Contemporary Mathematics 19, 1983
491983
A stochastic approach to the Dirac operator over the free loop space
JDS Jones, R Léandre
Труды Математического института имени ВА Стеклова 217 (0), 258-287, 1997
441997
The fixed point theorem in equivariant cohomology
JDS Jones, SB Petrack
Transactions of the American Mathematical Society 322 (1), 35-49, 1990
421990
The Kervaire invariant and the Hopf invariant
MG Barratt, JDS Jones, ME Mahowald
Algebraic Topology, 135-173, 1987
301987
Stability for holomorphic spheres and Morse theory
RL Cohen, JDS Jones, GB Segal
Contemporary Mathematics 258, 87-106, 2000
292000
Operads, homotopy algebra and iterated integrals for double loop spaces, Preprint (1994)
E Getzler, JDS Jones
arXiv preprint hep-th/9403055, 0
28
The system can't perform the operation now. Try again later.
Articles 1–20